# SDR DALA2022122308310

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 105,696 hours, 15,809 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Location: Slide Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE INDICATOR LIGHT INOPERATIVE OR DAMAGED. CYCLED SWITCH. NO TROUBLE FOUND.
